# SDR FDEA201506031687

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 816 hours, 28,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354
- Condition: Cracked
- Location: Fuselage
- Part time: 81,604 hours, 28,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE SKIN AT UPPER AFT CORNER OF EXHAUST VLV CUT OUT.  REPAIRED IAW SRM 53-20-00 FIG 2 WITH DEVIATIONS PROVIDED IN EA 8-5330-T0317819.
